# SDR FDEA201011054262

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARMENT CREASE BEAM HAS CORROSION RBL 62, BS 1260-1290.  BLENDED CORROSION IAW SRM 51-10-02, CHECKED LIMITS ORIG MAT .070 MAT.  REMAINING .059 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, PG 105, FIG 101, DET. VIII,   R & R CREASE BEAM FROM STA 1180 TO 1290 RBL 62 IAW SRM 51-40-02.   FABED NEW BAC 1515-553 IAW DWG 146N5590-59.    MAJOR REPAIR.
